# SDR AALA20050500

- Difficulty date: August 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: DE
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DFW - INFLIGHT LEFT ENGINE FAILED DURING DESCENT.  N1 AND N2 CONTINUED TO WINDMILL.  EXHAUST GAS TEMPERATURE OVER 800 DEGREES.  TIME ON SINGLE ENGINE APPROXIMATELY 10 MINUTES.  LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
